| Catalog Number |
381511 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported catheter noticed to be splitting.Event description: material 381511.Lot 3340243.Iv access needed for infant.3 rns tried, 3x there were issues advancing catheter- upon examination- catheter was noticed to be splitting.Entire batch with lot 3340243 removed.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381511 and lot number 3340243.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.